Access count of this item: 14

Files in This Item:
File Description SizeFormat 
1947-03.pdf849.69 kBAdobe PDFView/Open
Title: Space-time asymptotics of the 2D Navier-Stokes flow in the whole plane (Mathematical Analysis in Fluid and Gas Dynamics)
Authors: 岡部, 考宏  KAKEN_name
Author's alias: Okabe, Takahiro
Issue Date: Apr-2015
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1947
Start page: 32
End page: 44
Thesis number: KJ00009845321
Appears in Collections:1947 Mathematical Analysis in Fluid and Gas Dynamics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.